# SDR DXTA200702441

- Difficulty date: September 2, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N362QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800051
- Aircraft time: 1,662 hours, 1,126 cycles
- Engine: Pwc PW306C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF (ABOUT 500 FT) THE LT RED EMERGENCY STOW LIGHT ILLUMINATED. A FEW SECONDS LATER THE AMBER CAS MSG (T/R UNLOCK LIGHT) CAME ON.  COULD NOT DUPLICATE, ALL CHECKS ON GROUND GOOD. REACTIVATED T/R'S WORK DONE IAW 78-30-00 AND 45-40-00 OF THE CE680 M/M AND 78-30-01 OF THE CE680 WIRING DIAGRAM MANUAL
